# SDR DALA2018051753363

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 78,502 hours, 31,092 cycles
- Engine: Pwa PW2037
- Engine time: 91,202 hours, 41,683 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW 80 KNOTS DUE TO THE CREW REPORTING THAT THEY LOST THE RT BLEED SYS. ALSO REPORTED THAT DURING ENGINE START ON BOTH ENGINES, THE BLEED LIGHTS FLICKERED.  DURING ADVANCING THE THROTTLES, BOTH BLEED LIGHTS REMAINED OUT AND THE BLEEDS STABILIZED.  PERFORMED A PNEUMATIC HEALTH CHECK AND FOUND THE HPSOV FAULTED. REPLACED THE HPSOV AND HI STAGE PILOT AS A PRECAUTION. PERFORMED A REVERS FLOW CONTROLLER, ISOLATION VALVE AND OPS CHECKED IAW AMM.
